# SDR USAA2013031100022

- Difficulty date: March 11, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 59,839 hours, 39,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 12 LEFT "EXIT" SIGN INOP.  MAINTENANCE REMOVED AND REPLACED EXIT SIGN ASSEMBLY PER AMM 33-50-00.  OPS CHECK GOOD.
